# SDR DHL2001801537

- Difficulty date: October 4, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 47723971
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK HEAD JOINT FITTING CRACKED 1 1/2 IN STA 1966.000 L17R.REMOVED CRACKED FITTING PER SRM 51-1-20D PG 21.CLEANED TREATED AND PRIMED AREA PER SRM 51-1-8B.INSTALLED NEW FITTING PER SRM 51-1-20 PG 9.
